MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIVACIT-E ART SURF SZ 3 8MM; PROSTSIS KNE PATLOFMOROTIBIAL SMICONSTRIND CMNTD POLYMR ADTIVMTALPOLYMR ADTIV

SMITH & NEPHEW, INC. VIVACIT-E ART SURF SZ 3 8MM; PROSTSIS KNE PATLOFMOROTIBIAL SMICONSTRIND CMNTD POLYMR ADTIVMTALPOLYMR ADTIV
Catalog Number 00584209308
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the poly would not stay locked in the tibial base.Delay of less than 30 minutes, no injury reported.No backup device available, procedure was concluded with a poly one bigger size.
 
Additional Manufacturer Narrative
The associated complaint packaging boxes were returned and evaluated.A visual inspection of the returned opened outer box showed no obvious signs of damage.The two inserts appeared discolored and damaged.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A dimensional inspection was attempted; the damage/deformation at several features of the device would not allow for accurate measurement.The features that could be measured were within specification.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the devices are received in the future, this complaint can be re-opened.

Brand Name
VIVACIT-E ART SURF SZ 3 8MM
Common Device Name
PROSTSIS KNE PATLOFMOROTIBIAL SMICONSTRIND CMNTD POLYMR ADTIVMTALPOLYMR ADTIV
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9029461
Report Number1020279-2019-03347
Device Sequence Number2219125
Product Code OIY
UDI-Device Identifier00885556620939
UDI-Public00885556620939
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K122529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2023
Device Catalogue Number00584209308
Device Lot Number64045826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1